# SDR IXXA05SMN90S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT ELEVATOR.  REMOVE AND REINSTALL GEARED TAB (EXTERNAL SKIN DELAMINATED).  REMOVED GEARED TAB FROM RT ELEVATOR IAW MM 27-30-3.  INSTALLED GEARED TAB (OVERHAULED CONDITION) IAW MM 27-30-3.  FOR OPS CHECK SEE NR 0818.
